Follow
Maryam Ghanbari
Maryam Ghanbari
Verified email at ad.unc.edu
Title
Cited by
Cited by
Year
On the list dynamic coloring of graphs
S Akbari, M Ghanbari, S Jahanbekam
Discrete applied mathematics 157 (14), 3005-3007, 2009
772009
On the dynamic chromatic number of graphs
S Akbari, M Ghanbari, S Jahanbakam
Contemp. Math 531, 11-18, 2010
592010
On the difference between chromatic number and dynamic chromatic number of graphs
A Ahadi, S Akbari, A Dehghan, M Ghanbari
Discrete mathematics 312 (17), 2579-2583, 2012
472012
On the lucky choice number of graphs
S Akbari, M Ghanbari, R Manaviyat, S Zare
Graphs and combinatorics 29 (2), 157-163, 2013
382013
On the Dynamic Coloring of Cartesian Product Graphs.
S Akbari, M Ghanbari, S Jahanbekam
Ars Comb. 114, 161-168, 2014
362014
Some Criteria for a graph to be Class 1
S Akbari, D Cariolaro, M Chavooshi, M Ghanbari, S Zare
Discrete Mathematics 312 (17), 2593-2598, 2012
162012
On the dynamic coloring of strongly regular graphs
S Akbari, M Ghanbari, S Jahanbekam
Ars Combinatoria 113, 205, 2014
102014
Vertex partitioning of graphs into odd induced subgraphs.
A Aashtab, S Akbari, M Ghanbari, A Shidani
Discussiones Mathematicae: Graph Theory, 2020
72020
List coloring of graphs having cycles of length divisible by a given number
S Akbari, M Ghanbari, S Jahanbekam, M Jamaali
Discrete mathematics 309 (3), 613-614, 2009
62009
The Chromatic Index of a Graph Whose Core has Maximum Degree
M Kano, S Akbari, M Ghanbari, MJ Nikmehr
The Electronic Journal of Combinatorics, P58-P58, 2012
52012
The f-Chromatic Index of a Graph Whose f-Core Has Maximum Degree 2
S Akbari, M Chavooshi, M Ghanbari, S Zare
Canadian Mathematical Bulletin 56 (3), 449-458, 2013
42013
The f-Chromatic Index of Claw-free Graphs Whose f-Core is 2-regular
S Akbari, M Chavooshi, M Ghanbari, R Manaviyat
arXiv preprint arXiv:1501.04296, 2015
22015
The chromatic index of a graph whose core is a cycle of order at most 13
S Akbari, M Ghanbari, MJ Nikmehr
Graphs and Combinatorics 30, 801-819, 2014
22014
The Chromatic Index of a Claw-Free Graph Whose Core has Maximum Degree
S Akbari, M Ghanbari, K Ozeki
Graphs and Combinatorics 31 (4), 805-811, 2015
12015
LIST COLORING OF GRAPHS WITH CYCLES OF LENGTH DIVISIBLE BY A GIVEN INTEGER
S Akbari, A Doni, M Ghanbari, S JAHANBEKAM, A Saito
Combinatorics and Graphs: The Twentieth Anniversary Conference of IPM …, 2010
12010
Star chromatic number of some graphs
S Akbari, M Chavooshi, M Ghanbari, S Taghian
Discrete Mathematics, Algorithms and Applications 14 (01), 2150089, 2022
2022
Some results on the f-chromatic index of graphs whose f-core has maximum degree 2.
S Akbari, M Chavooshi, M Ghanbari, R Manaviyat
Australas. J Comb. 75, 32-49, 2019
2019
On the Dynamic Coloring of Graphs
M Ghanbari
On the Dynamic Chromatic Number of Graphs
M Ghanbari
The system can't perform the operation now. Try again later.
Articles 1–19